| Model Number |
33310AV |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure, the physician using the click line the item broke in 2 pieces.No negative impact in state of health reported.
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).